# SDR ASAA2013082195864

- Difficulty date: August 21, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 2,728 hours, 860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RECEIVED A LT PACK LIGHT ON RECALL. EXTINGUISHES ON RESET.  ACFT GROUNDED. PERFORMED CABIN TEMPERATURE CONTROL & INDICATION OPS TEST & PACK/ZONE TEMPERATURE CONTROLLER BITE TEST.  OPS CHECKED GOOD. GROUND VERIFICATION SUCCESSFUL.
